MathSciNet Relay Station
MathSciNet bibliographic data
MR1850637 (2002e:20060) 20E32 (03C60 20D05)
Berkman, Ayşe The classical involution theorem for groups of finite Morley rank. J. Algebra 243 (2001), no. 2, 361–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement